RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1991, Volume 27, Number 8, Pages 1313–1318 (Mi de7558)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

On the method of Lyapunov functionals for systems with aftereffect

Yu. F. Dolgiia, A. V. Kimb

a Ural State University, Sverdlovsk
b Institute of Mathematics and Mechanics, Ural Branch of the AS of USSR

Full text: PDF file (777 kB)

English version:
Differential Equations, 1991, 27:8, 918–922

Bibliographic databases:
UDC: 517.929
Received: 05.12.1989

Citation: Yu. F. Dolgii, A. V. Kim, “On the method of Lyapunov functionals for systems with aftereffect”, Differ. Uravn., 27:8 (1991), 1313–1318; Differ. Equ., 27:8 (1991), 918–922

Citation in format AMSBIB
\Bibitem{DolKim91}
\by Yu.~F.~Dolgii, A.~V.~Kim
\paper On the method of Lyapunov functionals for systems with aftereffect
\jour Differ. Uravn.
\yr 1991
\vol 27
\issue 8
\pages 1313--1318
\mathnet{http://mi.mathnet.ru/de7558}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1138058}
\zmath{https://zbmath.org/?q=an:0735.34060}
\transl
\jour Differ. Equ.
\yr 1991
\vol 27
\issue 8
\pages 918--922


Linking options:
  • http://mi.mathnet.ru/eng/de7558
  • http://mi.mathnet.ru/eng/de/v27/i8/p1313

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Demidenko, I. I. Matveeva, “On estimates of solutions to systems of differential equations of neutral type with periodic coefficients”, Siberian Math. J., 55:5 (2014), 866–881  mathnet  crossref  mathscinet  isi
  • Number of views:
    This page:81
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020